Translator Disclaimer
2008 Fully nonlinear gauge invariant evolution of the plane wave
Kazuyuki Doi
Differential Integral Equations 21(9-10): 851-858 (2008).

Abstract

We consider fully nonlinear gauge invariant evolution of the plane wave. Although the plane wave does not decay at infinity, by an elementary and simple argument we find an extremely smooth solution which has an explicit expression. Additionally, we study the global behavior of the solution from its representation.

Citation

Download Citation

Kazuyuki Doi. "Fully nonlinear gauge invariant evolution of the plane wave." Differential Integral Equations 21 (9-10) 851 - 858, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35070
MathSciNet: MR2483338

Subjects:
Primary: 35G25
Secondary: 35B40, 35B44, 35C05, 35Q53, 35Q55

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.21 • No. 9-10 • 2008
Back to Top